# SDR 96ZZZX485

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3393Y
- Make and model: Cessna 182
- Aircraft serial: 18254393
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 070009916
- Condition: Chafed
- Location: Rt Side
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE FUEL LINE CHAFED FROM ELEVATOR CABLE.  THE LINE IS BEFORE FUEL SELECTOR AND IF IT LEAKED, WOULD BE IMPOSSIBLE TO STOP DURING FLIGHT.  DAMAGE OCCURRED DUE TO IMPROPER CABLE ROUTING WHILE REPAIRING EXTENSIVE FIRE WALL DAMAGE.  SUBMITTER RECOMMENDS CHECKING ALL ASSOCIATED SYSTEMS WHENEVER EXTENSIVE DISASSEMBLY AND REASSEMBLY HAVE BEEN ACCOMPLISHED.
